Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Vaginal discharge with odor. Prescribed with metronidazole. Stomach feeling hot. Proper medication?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i have had virginal discharge for a while now.i was precribed metronidazole but it has not work.they told me that it is a virginal infection but evertime my underware is wet it kind of has an odor.what should i do and what eles hould i tryhave a virginal discharge.and my doctor precribe metroonidazole and my stomach always feels hot .the medication did not panty is always wet.what should i do now.
Posted Mon, 11 Jun 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 5 hours later
thanks for the query.

in white discharge there are two types,

-physiological: it is seen generally in almost all women.
it will occur during ovulation, prior to menstruation etc.
it will be minimal in quantity and with no associated color or odor.

which will vary in quantity,
associated foul smell, itching like symptoms will be present.
may contain some color sometimes.

As you are not getting cured with basic treatment what you can do now is,

-under guidance of your doctor let swab taken from the discharge(can't be taken from vagina in virgins) and get culture and sensitivity, which will give what is the possible infecting organism and its sensitivity to different drugs, according to that you can plan treatment.

- irritation to undergarments sometimes cause this. So try to change the material, use preferably cotton panties.

-try to keep genital area dry as much as possible.

-take good diet and plenty of water. Use vitamins and minerals supplements after consulting your doctor which will help to some extent.

irritation or burning sensation in the stomach may be side effect of your medicine, try to take some antacids along with it, which will decrease the symptoms.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please do not forget to accept it.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor